On some iterative methods for solving nonlinear operator equations

Abstract

Let \(X,Y\) be two Banach spaces and \(P:X\rightarrow Y\) a nonlinear operator. For solving the equation \(P\left( x\right) =0\) we consider the following iterations: \begin{align*} x_{n+1} & =x_{n}-A_{n}P\left( x_{n}\right) ;\\ A_{n+1} & =A_{n}\left( 2E-P^{\prime}\left( x_{n-1}\right) A_{n}\right),\ \ n=0,1,…,\end{align*}\(E\) the identity operator. We obtain sufficient conditions such that the sequences \(\left( x_{n}\right)_{n\geq0}\), \(\left( A_{n}\right) _{n\geq0}\) to converge to the solution \(x^{\ast}\) of the equation \(P\left( x\right) =0\), respectively to \(P^{\prime}\left( x^{\ast}\right)^{-1}\). The above method has the advantage that if does not require the computation of \(F^{\prime}\left( x_{k}\right)\) at each iteration step, and also that it does not require the solving of a linear system at each step.

Authors

Adrian Diaconu, Ion Păvăloiu

Title

Original title (in Romanian)

Asupra unor metode iterative pentru rezolvarea ecuaţiilor operaţionale neliniare

English translation of the title

On some iterative methods for solving nonlinear operator equations

Keywords

semilocal convergence; nonlinear operator equation; iterative method; Schultz method

References

[1] Collatz, I.., Näheyungsucrfahren höheyer Ordnung für Gleichungen in Banach-Rraumen. Archive for Rational Mechanics and Analysis, II (7), 66-75 (1958).

[2] Janko, B., Sur la theorie nitaire des methodes d’itération pour  la resolution des equations operationnelles  non lineaires. Publications of the Mathematical Institute
Hungatian Academy of Sciences, II Ser. A, 301 -311 (1961).

[3] Janko, B.,  Rezolvarea ecuatiilor operationale neliniare in spatii Banach. Bucuresti, Editura Academiei, R.S.R’ (1969).

[4] Pavaloiu, I., Sur la méthode de Steffensen pour la résolution des équations opérationnelles non linéaires. Revue Rournaine de Mathématiques pures et Appliquées,
XIII (6), 857-861 (1968).

[5] Pavaloiu, I.,  Interpolation dans des espaces linéaires normés et applications. Mathematica (Cluj) XII (35), 7, 149-158 (1970).

[6] Pavaloiu, I., Sur les procédés iteratifs à un ordre élevé de convergence. Mathematica, (Cluj) XII  (35), 2, 309-324 (1970).

[7] Pavaloiu, I., Consideratii asupra  metodelor iterative obtinute prin interpolare inversa. Studii si cercetari matematice, XXIII (10), 1545-1549 (1971).

[8] Popoviciu, T., Sur la délimtation de l,erreur dans l’approximation des racines d’une  équation par interpolation lineaire ou quadratique. Revue Roumaine de matematiques pures et appliquées, XIII, 1, 75-78 (1968).

[9] Sergeev, A. S., O metode hord. Sibirski mat. jurnal, XI (2), 282-289 (1961).

[10] Traub, J. F., Itrerative methods for the solution of equations. Prentice-Hall. Inc. Englewood Cliffs N.J. (1964).

[11] Ul’m, S., Ob obobscennih razdelennîh raznostiah I Izv. Akad. Nauk. Estonski S.S.R. 16, 1,13-26 (1967).

[12] Ul’m, S., Ob obobscennîh razdelennyh, raznostjah II Izv. Akad. Nauk Estonskoi S.S.R.
18, 2, 746-155 (1967).

[13] Ul’m, S., Ob iterationnyk metodah s posledovatel’noi. approksimacii  obratnovo operatora  lzv. Akad.. Nauk Estonskoi S’S,R., lß, 4, 403-411 (1967).

PDF

About this paper

Cite this paper as:

A. Diaconu, I. Păvăloiu, Asupra unor metode iterative pentru rezolvarea ecuaţiilor operaţionale neliniare, Rev. Anal. Numer. Teoria Aproximaţiei, 2 (1973) no. 1, pp. 61-69 (in Romanian).

Journal

Revista de Analiza Numerica si Teoria Aproximaţiei

Publisher Name

Academia Republicii S.R.

DOI

Not available yet.

Print ISBN

Not available yet.

Online ISBN

Not available yet.

Google Scholar Profile

Related Posts

Menu